# SDR SWAA2025082206080

- Difficulty date: August 19, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 59,381 hours, 32,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT ON BULLNOSE POSITION 14 17 LH AND AFT LAV AT PASSENGER CABIN 2025-448366<[01] REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK M1670 AND PERFORMED TEST OF THE NEW BATTERY PACK IAW B737-700 AMM 33-51-06-960-805. TEST IS OK.;[02] CERTIFIED ACTION 1; COMPLETED  TEST OK
